# SDR AUS20011370

- Difficulty date: December 18, 2001
- Submitted: January 4, 2002
- Operation: Air carrier
- Make and model: Bac 146200A
- Engine: Lyc ALF502R5
- System (JASC): 7732 · Engine Vibration Analyzer
- Part: Wire Harness
- Part number: 6917M106
- Condition: Contaminated
- Location: Engine Vibration
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

(AUS) NO3 ENGINE VIBRATION TRANDUCER HARNESS CONTAMINATED WITH WATER. ENGINE HAD PREVIOUSLY SUFFERED A BIRDSTRIKE FOLLOWED BY A COMPRESSOR WASH TO REMOVE CONTAMINANTS.
